Risperidone-Induced Dislocation of the Temporomandibular Joint

Masafumi Kodama, MD, PhD, and Masaki Fujiwara, MD

Published: February 15, 2012

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 2 sentences of the full text.

We report a case of bilateral temporomandibular joint dislocation associated with antipsychotic-induced acute dystonia. Although this side effect of antipsychotics is rare, clinicians should still be aware of it.

‘ ‹J Clin Psychiatry 2012; 73(2):176

Volume: 73

Quick Links: Psychiatry

Continue Reading…

Subscribe to read the entire article

$40.00

Buy this Article as a PDF

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...